# SDR SWAA2021100425551

- Difficulty date: September 29, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 48,399 hours, 28,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT WINDOW LIGHT INOP. / [01] RELAMPED RIGHT OVER WING EXIT WINDOW LIGHT REFF AMM 33-51-04  LOG PAGE 1723544
